Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Amicable numbers and the bilinear diophantine equation


Author: Elvin J. Lee
Journal: Math. Comp. 22 (1968), 181-187
MSC: Primary 10.07
DOI: https://doi.org/10.1090/S0025-5718-1968-0224543-9
MathSciNet review: 0224543
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Ore, Number Theory and its History, McGraw-Hill, New York, 1948, p. 89. MR 10, 100. MR 0026059 (10:100b)
  • [2] E. B. Escott, "Amicable numbers," Scripta Math., v. 12, 1946, pp. 61-72. MR 8, 135. MR 0017293 (8:135a)
  • [3] P. Poulet, "43 new couples of amicable numbers," Scripta Math., v. 14, 1948, p. 77.
  • [4] M. Garcia, "New amicable pairs," Scripta Math., v. 23, 1957, pp. 167-171. MR 20 #5158. MR 0098703 (20:5158)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0224543-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society